# SDR CALA9900463

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: L870
- Condition: Inoperable
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - TWO OVERWING EMERGENCY LIGHTS AND ONE EMERGENCY LIGHT AFT OF FLAPS LEFT SIDE OF FUSELAGE INOPERABLE.  FOUND M654, M954, AND M955 POWER SUPPLIES BAD.  REPLACED POWER SUPPLIES AND LIGHT ASSEMBLIES L878, L877, AND L822.  EMERGENCY LIGHTS OPS CHECK NORMAL.  REFERENCE WDM 33-51-02.  (X)
